MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number SR-0940-CS
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the stent fractured and a dissection occurred.The patient underwent a left sided transcarotid artery revascularization (tcar) procedure on (b)(6) 2019 and was implanted with an enroute transcarotid stent.On (b)(6) 2025, the patient presented for scheduled follow-up.The patient was completely asymptomatic, with no abnormal neck physical findings.However, the duplex ultrasound scan revealed an apparent stent fracture with a small dissection outside of the stent and carotid.A repeat ultrasound was performed on (b)(6) 2025, which confirmed the same findings.No additional intervention was planned as a result of the ultrasound findings.The patient experienced no further complications.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22181583
Report Number2124215-2025-38007
Device Sequence Number15553925
Product Code NIM
UDI-Device Identifier00811311020508
UDI-Public(01)00811311020508
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSR-0940-CS
Device Catalogue NumberSR-0940-CS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Initial Report FDA Received Date06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient RaceWhite